Folgen
Po-Lam Yung
Po-Lam Yung
The Australian National University
Keine bestätigte E-Mail-Adresse - Startseite
Titel
Zitiert von
Zitiert von
Jahr
A surprising formula for Sobolev norms
H Brezis, J Van Schaftingen, PL Yung
Proceedings of the National Academy of Sciences 118 (8), e2025254118, 2021
512021
Calculus on the Sierpinski gasket I: polynomials, exponentials and power series
J Needleman, RS Strichartz, A Teplyaev, PL Yung
Journal of Functional Analysis 215 (2), 290-340, 2004
382004
Going to Lorentz when fractional Sobolev, Gagliardo and Nirenberg estimates fail
H Brezis, J Van Schaftingen, PL Yung
Calculus of Variations and Partial Differential Equations 60 (4), 129, 2021
282021
Doubling properties of self-similar measures
PL Yung
Indiana University Mathematics Journal 56, no. 2, 965-990, 2007
242007
A short proof of ℓ2 decoupling for the moment curve
S Guo, ZK Li, PL Yung, P Zorin-Kranich
American Journal of Mathematics 143 (6), 1983-1998, 2021
232021
Sobolev spaces revisited
H Brezis, A Seeger, J Van Schaftingen, PL Yung
Rendiconti Lincei 33 (2), 413-437, 2022
222022
Sharp variation-norm estimates for oscillatory integrals related to Carleson's theorem
S Guo, J Roos, PL Yung
Analysis & PDE 13 (no. 5), 1457-1500, 2020
222020
Polynomial Carleson operators along monomial curves in the plane
S Guo, LB Pierce, J Roos, PL Yung
The Journal of Geometric Analysis 27 (4), 2977-3012, 2017
212017
Reversing a philosophy: from counting to square functions and decoupling
PT Gressman, S Guo, LB Pierce, J Roos, PL Yung
The Journal of Geometric Analysis 31, 7075-7095, 2021
202021
A new formula for the Lp norm
Q Gu, PL Yung
Journal of Functional Analysis 281 (4), 109075, 2021
182021
A polynomial Carleson operator along the paraboloid
LB Pierce, PL Yung
Revista Matemática Iberoamericana 35 (2), 339-422, 2019
18*2019
Sobolev inequalities for forms on CR manifolds of finite type
PL Yung
Mathematical Research Letters 17, no. 1, 177–196, 2009
182009
A maximal function for families of Hilbert transforms along homogeneous curves
S Guo, J Roos, A Seeger, PL Yung
Mathematische Annalen 377 (1-2), 69-114, 2020
172020
A sharp subelliptic Sobolev embedding theorem with weights
PL Yung
Bulletin of the London Mathematical Society 47 (3), 396-406, 2015
172015
Families of functionals representing Sobolev norms
H Brezis, A Seeger, J Van Schaftingen, PL Yung
arXiv preprint arXiv:2109.02930, 2021
142021
A bilinear proof of decoupling for the cubic moment curve
S Guo, Z Li, PL Yung
Transactions of the American Mathematical Society 374 (8), 5405-5432, 2021
142021
Bourgain–Brezis–Mironescu convergence via Triebel-Lizorkin spaces
D Brazke, A Schikorra, PL Yung
Calculus of Variations and Partial Differential Equations 62 (2), 41, 2023
132023
Solving the Kohn Laplacian on asymptotically flat CR manifolds of dimension 3
CY Hsiao, PL Yung
Advances in Mathematics 281, 734-822, 2015
122015
Spaces of Besov-Sobolev type and a problem on nonlinear approximation
Ó Domínguez, A Seeger, B Street, J Van Schaftingen, PL Yung
Journal of Functional Analysis 284 (4), 109775, 2023
102023
Decoupling for two quadratic forms in three variables: a complete characterization
S Guo, C Oh, J Roos, PL Yung, PZ Kranich
Revista matemática iberoamericana 39 (1), 283-306, 2023
102023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20